# SDR AALA20020805

- Difficulty date: May 21, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER IS DENTED FROM SKIN DAMAGE AT INSIDE, FORWARD AREA OF HORIZONTAL L/E, RIGHT SIDE MIDDLE LOWER SECTION MIDDLE PLANK.  REPAIRED PER ESO 80559 DATED 5/20/02.  (M)
